Alert archive / Missouri / Areal Flood Advisories in 2013

Areal Flood Advisory 21, NWS St. Louis, MO

May 27, 2013Marion County, Missouri

NWS St. Louis, MO issued this areal flood advisory at May 27, 2013, 3:16 PM CDT for Marion County, Missouri. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2013, 3:16 PM CDT (20:16 UTC)
Expired
May 27, 2013, 9:30 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

County Marion County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WGUS83 KLSX 272016
FLSLSX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT MON MAY 27 2013

MOC127-280230-
/O.NEW.KLSX.FA.Y.0021.130527T2016Z-130528T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MO-
316 PM CDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  MARION COUNTY IN NORTHEAST MISSOURI...

* UNTIL 930 PM CDT

* AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
  RADAR ESTIMATED THAT BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN     
  ACROSS THE ADVISORY AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING      
  INCLUDE...HANNIBAL...PALMYRA...PHILADELPHIA AND WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN URBAN AND SMALL STREAM FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS
ARE ELEVATED OR PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING
OR IS IMMINENT.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3993 9142 3992 9142 3989 9145 3985 9144
      3980 9137 3973 9137 3969 9131 3969 9171
      3966 9171 3966 9184 3994 9184 3995 9144

$$

KANOFSKY
1 follow-up statement
742 
WGUS83 KLSX 280233
FLSLSX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ST LOUIS MO
933 PM CDT MON MAY 27 2013

MOC127-280248-
/O.EXP.KLSX.FA.Y.0021.000000T0000Z-130528T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MO-
933 PM CDT MON MAY 27 2013

...THE URBAN AND SMALL STREAM FLOOD ADVISORY THAT WAS IN EFFECT FOR
MARION COUNTY HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE ADVISORY AREA.
STREAMS AND CREEKS IN THE ADVISORY AREA HAVE RECEDED OR WERE
BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

ADDITIONAL HEAVY RAINFALL IS POSSIBLE LATE TONIGHT AS THUNDERSTORMS 
MOVE ACROSS THE REGION.  A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 
1000 AM TUESDAY MORNING.

LAT...LON 3993 9142 3992 9142 3989 9145 3985 9144
      3980 9137 3973 9137 3969 9131 3969 9171
      3966 9171 3966 9184 3994 9184 3995 9144

$$

TRUETT

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood advisory went out at May 27, 12:26 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 27, 12:26 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1226 PM CDT MON MAY 27 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM CDT MON MAY 27 2013

ONCE AGAIN DEALING WITH A COMPLEX FORECAST WITH THE SENSIBLE WEATHER
STRONGLY CONTROLLED BY MESOSCALE FACTORS...SOMETHING THE MODELS
TYPICALLY HAVE DIFFICULTY IN RESOLVING. THE CONVECTIVE SYSTEM
CURRENTLY EXTENDING THROUGH EASTERN MO HAS BEEN WEAKENING AND
SHRINKING OVER THE LAST FEW HOURS AS IT MOVES ESEWD TOWARDS THE MS
RIVER. I SEE NO REASON FOR THIS TREND NOT TO CONTINUE...WITH A
CONTINUED DECREASE IN INTENSITY AND COVERAGE AS IT OUTRUNS THE
INSTABILITY AND BETTER LOW LEVEL FORCING. ATTENTION THEN TURNS TO
THE MATURE BOW ECHO SYSTEM/MCS ACROSS WESTERN IOWA/SERN NEBRASKA.
THIS WELL-DEFINED SYSTEM IS BEING FEED BY A 40+KT SWLY LLJ WITH
MUCAPES OF 1500-2000 J/KG. VIRTUALLY ALL THE EXPLICIT CONVECTION
ALLOWING MODELS INCLUDING THE HRRR BRING THIS SYSTEM SEWD THIS
MORNING AND HAVE IT IMPACTING THE AREA ALONG AND NORTH OF
I-70...PRIMARILY THIS AFTERNOON. I'M NOT SURE ABOUT THE TIMING OR
THE EXACT STRUCTURE OF THE FINAL PRODUCT BUT THIS SCENARIO LOOKS
QUITE REASONABLE AND I HAVE LIKELY POPS OVER A MOST OF THE NRN
2/3RDS OF THE CWA. THE SYSTEM IS MOVING AT A PRETTY GOOD CLIP
RIGHT NOW AND PURE EXTRAPOLATION WOULD HAVE IT ENTERING THE NW
PORTION OF THE CWA 14Z OR SO...HOWEVER IT MAY BECOME MORE ELONGATED
WITH TIME. THE LONGER IT TAKES TO ENTER THE CWA...THE GREATER THE
OPPORTUNITY FOR THE AIR MASS AHEAD OF IT TO DESTABILIZE AND THEN FOR
THE SYSTEM AND ITS MESOSCALE BOUNDARY TO INTERACT WITH. IT COULD
POSE A LOCALLY HEAVY RAIN AND WIND THREAT DEPENDING ON ITS FINAL
INTENSITY.

NORTHERN PORTIONS OF MO INTO WEST CENTRAL IL LOOK ACTIVE AGAIN
TONIGHT. A SHORTWAVE WILL BE MOVING ENEWD FROM THE PLAINS INTO THE
MID/UPPER MS VALLEY PROVIDING LARGE SCALE ASCENT ALONG WITH
FORCING VIA A STOUT 50+ KT VEERING SWLY LLJ. THIS WILL PROVIDE
STRONG SUPPORT FOR AT LEAST ONE AND POSSIBLY SEVERAL MCSS WHICH
TRACK EASTWARD FROM THE CENTRAL PLAINS AND EFFECT PORTIONS OF NRN
MO. AGAIN THERE COULD BE A WIND AND HEAVY RAIN THREAT WITH ANY
SYSTEM.

GLASS

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 400 AM CDT MON MAY 27 2013

THE CHANCE OF SHOWERS AND THUNDERSTORMS LINGERS A BIT LONGER THAN
PREVIOUSLY FORECAST INTO TUESDAY AND TUESDAY NIGHT ACCOUNTING FOR
RESIDUAL BOUNDARIES FROM TONIGHTS ACTIVITY...HOWEVER OVERALL THE
AREA IMPACTED SHOULD BE SHRINKING AND TEMPERATURES WILL BE WARMING
TUESDAY AND WEDNESDAY AS A RIDGE BUILDS THRU THE ERN U.S. BY THE
LATER PART OF THE WEEK AND INTO THE WEEKEND WE GET BACK INTO AN
ACTIVE PATTERN AS A DEEP UPPER TROF SLOWLY PROGRESSES EASTWARD
INTO THE NATIONS MIDSECTION.

GLASS

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1213 PM CDT MON MAY 27 2013

A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTN.
BRIEF PDS OF IFR VSBYS ARE EXPECTED DUE TO HEAVY RAINFALL. WINDS
WILL TURN NWLY FOR A FEW HOURS AFTER THE STORMS MOVE THROUGH
FOLLOWED BY A RETURN TO PREVAILING SLY FLOW. THERE IS A GREAT
DEAL OF UNCERTAINTY REGARDING CONVECTIVE TRENDS FOR LATE TONIGHT
BUT PCPN CHCS APPEAR TO BE HIGHEST AT KUIN. STRONGER WINDS SHOULD
MIX DOWN TO THE SFC TOMORROW AND PRODUCE WIND GUSTS OF 20-25 KTS.

SPECIFICS FOR KSTL...TWO AREAS OF THUNDERSTORMS ARE EXPECTED TO
AFFECT KSTL OVER THE NEXT 6 HOURS. THE FIRST AREA WILL BE WITHIN
THE 10 MILE VICINITY OF THE AIRPORT OVER THE NEXT HOUR OR SO. THE
SECOND AREA OF THUNDERSTORMS EXTENDED BETWEEN KCOU AND KUIN AT TAF
ISSUANCE AND THIS LINE IS EXPECTED TO REACH KSTL AROUND 20Z. THERE
IS A GREAT DEAL OF UNCERTAINTY REGARDING CONVECTIVE TRENDS FOR
LATE TONIGHT AND TOMORROW AFTN BECAUSE WHAT HAPPENS LATER WILL
DEPEND ON WHAT HAPPENS ACROSS THE REGION THIS AFTN. SWLY WINDS
WILL BECOME NWLY AFTER THE LINE OF THUNDERSTORMS MOVES THROUGH
THEN BECOME SLY AGAIN TONIGHT. STRONGER WINDS SHOULD MIX DOWN TO
THE SURFACE TOMORROW AND PRODUCE WIND GUSTS OF 20-25 KTS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 27, 5:19 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
519 AM CDT MON MAY 27 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281030-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
519 AM CDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL...EAST CENTRAL AND
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WITH A CHANCE OF
THUNDERSTORMS ELSEWHERE. THUNDERSTORMS ARE LIKELY AGAIN TONIGHT ACROSS
PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WITH A
CHANCE OF THUNDERSTORMS ELSEWHERE. THIS AFTERNOON AND TONIGHT...SOME
OF THE STORMS ALONG AND NORTH OF INTERSTATE 70 MAY BE STRONG TO
SEVERE CAPABLE OF PRODUCING HEAVY RAIN...LARGE HAIL...AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT
ACROSS PORTIONS OF NORTHERN MISSOURI INTO WEST CENTRAL ILLINOIS. A
FEW OF THESE STORMS COULD BE STRONG TO SEVERE.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
FROM WEDNESDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT.

GLASS

In the hours before

Special weather statement, May 27, 2:01 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT MON MAY 27 2013

MOZ049>051-059-060-062-271945-
CALLAWAY MO-FRANKLIN MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-WARREN
MO-
201 PM CDT MON MAY 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR WARREN...NORTHEASTERN OSAGE...
MONTGOMERY...GASCONADE...NORTHWESTERN FRANKLIN AND EASTERN CALLAWAY
COUNTIES UNTIL 245 PM CDT...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF CHAMOIS...OR 12 MILES WEST OF
HERMANN...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HERMANN...
  NEW HAVEN...
  WARRENTON...
  WRIGHT CITY...
  BIG SPRING...
  SWISS...
  JONESBURG...
  TRELOAR...
  MARTHASVILLE...
  TRUESDALE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Local storm report, May 27, 2:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
247 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HEAVY RAIN       SHELBINA                39.69N  92.04W
05/27/2013  M2.70 INCH       SHELBY             MO   CO-OP OBSERVER

            SINCE 1045 AM. STILL RAINING.

&&

KANOFSKY
Local storm report, May 27, 3:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
301 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             ELSAH                   38.95N  90.35W
05/27/2013  E0.70 INCH       JERSEY             IL   TRAINED SPOTTER

            PEA TO DIMED SIZE HAIL.

&&

GOSSELIN
Local storm report, May 27, 3:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
303 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND DMG MONTICELLO              40.12N  91.71W
05/27/2013                   LEWIS              MO   EMERGENCY MNGR

            ROOF BLOWN OFF A HOUSE IN MONTICELLO. ALSO A REPORT OF
            A MACHINE SHED DESTROYED AND BLOWN ONTU A HIGHWAY NEAR
            LEWISTOWN. NUMEROUS TREE LIMBS DOWN WITH POWER OUTAGES
            ACROSS LEWIS COUNTY.

&&

GOSSELIN
Local storm report, May 27, 3:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     NON-TSTM WND GST 4 NNE ORCHARD FARMS     38.93N  90.42W
05/27/2013  M45 MPH          ST. CHARLES        MO   ASOS

            WIND GUST FROM OUTFLOW BOUNDARY.

&&

GOSSELIN
Special weather statement, May 27, 3:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT MON MAY 27 2013

MOZ059-062-072-272100-
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
308 PM CDT MON MAY 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHERN FRANKLIN AND
NORTHEASTERN CRAWFORD COUNTIES UNTIL 400 PM CDT...

AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF GERALD...OR 10 MILES EAST OF
OWENSVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOURBON...
  SULLIVAN...
  ST. CLAIR...
  BEAUFORT...
  LEASBURG...
  PARKWAY...
  LONEDELL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:21 AM CDTAreal Flood AdvisoryLSXBoone6 hr
May 27, 12:12 PM CDTAreal Flood AdvisoryLSXMonroe, Shelby6 hr
May 27, 2:07 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren38 min
May 27, 2:12 PM CDTRiver Flood WarningLSXMarion6 days
May 27, 2:35 PM CDTRiver Flood WarningLSXMarion54 hr
May 27, 3:01 PM CDTAreal Flood AdvisoryLSXBoone6 hr
May 27, 3:12 PM CDTAreal Flood AdvisoryLSXAudrain, Callaway6 hr
May 27, 3:40 PM CDTAreal Flood AdvisoryLSXMontgomery6 hr
May 27, 3:54 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Knox, Lewis, Lincoln and 6 more18 hr
May 27, 6:28 PM CDTRiver Flood WarningLSXMonroe5 days

Nearby

Areal Flood Advisories in Missouri, 2013Every areal flood advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.